# SDR ASMF201206001

- Difficulty date: June 5, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 25,760 hours, 13,995 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Spring
- Part number: 69394293
- Condition: Broken
- Location: Centering Unit
- Part time: 25,760 hours, 13,995 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT AILERONS CONTROLS TEST, THE AILERONS CONTROL DID NOT HAVE RESISTANCE AT BOTH SIDES. MX  PERFORMED THE AILERON SYS INSPECTION IAW MM 27-11-00.  DETECTED BROKEN CENTERING MECHANISM SPRING; SPRING WAS REPLACED IAW MM 27-11-81, TESTED CORRECT.
